# SDR UALA2010101903869

- Difficulty date: October 18, 2010
- Submitted: October 22, 2010
- Operation: Air carrier
- Aircraft: N404UA
- Make and model: Airbus A320-232
- Aircraft serial: 450
- Aircraft time: 56,786 hours, 20,825 cycles
- Engine: Iae V2527A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hook
- Condition: Out Of Adjust
- Location: R2 Door
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2 RT - INTERIOR HANDLE CAN BE MOVED TO THE CLOSED POSITION WITH DOOR STILL OPEN.  SUSPECT HANDLE INTERLOCK MECHANISM NOT FUNCTIONING AS DESIGNED.  REMOVED UPPER DOOR LINING.  FOUND THE HOOKS HAVE SLIPPED ON THEIR ADJUSTMENT SERRATIONS. (THEY ARE MOUNTED ON GEARBOX ASSY & CONTROLLED BY THE LOWERING SHAFT). REPLACEMENTS ON AOM'S Z2575 & U2510. ADJUSTMENT IN AMM.  ADJUSTED THE REPLACED HOOKS PER MM AND REINSTALLED UPPER DOOR LINER ON DOOR 2R. NOTE: THE SLIDE WAS NOT DISTURBED.
